Previous |  Up |  Next


state; observable; tribe of fuzzy sets; conditional independence
Probability on collections of fuzzy sets can be developed as a generalization of the classical probability on $\sigma $-algebras of sets. A Łukasiewicz tribe is a collection of fuzzy sets which is closed under the standard fuzzy complementation and under the pointwise application of the Łukasiewicz t-norm to countably many fuzzy sets. An observable is a fuzzy set-valued mapping defined on a $\sigma $-algebra of sets and satisfying some additional properties; formally, the role of an observable is in a sense analogous to that of a random variable in classical probability theory. This article aims at studying and surveying some properties of observables on a Łukasiewicz tribe of fuzzy sets with a special focus on many-dimensional observables. Namely, the definition and basic construction techniques of observables are discussed. A method for a reasonable construction and interpretation of a joint observable is proposed. Further, the contribution contains results concerning conditioning of observables. We continue in our study [kroupaSC] of conditional independence in this framework and conclude that semi-graphoid properties are preserved.
[1] Butnariu D., Klement E. P.: Triangular Norm-Based Measures and Games with Fuzzy Coalitions. Kluwer Academic Publishers, Dordrecht 1993 MR 2867321 | Zbl 0804.90145
[2] Butnariu D., Klement E. P.: Triangular norm-based measures. In: Handbook of Measure Theory (E. Pap, ed.), North Holland, Amsterdam 2002, pp. 947–1010 MR 1954633 | Zbl 1035.28015
[3] Kroupa T.: Conditional independence in probability theory on MV-algebras. Soft Computing 8 (2004), 534–538 DOI 10.1007/s00500-003-0311-1 | Zbl 1069.06007
[4] Kuratowski K., Mostowski A.: Set Theory. North Holland, Amsterdam 1976 MR 0229526 | Zbl 0337.02034
[5] Lauritzen S.: Graphical Models. Oxford Statistical Science Series, Oxford University Press, Oxford 1996 MR 1419991 | Zbl 1055.62126
[6] Loève M.: Probability Theory, Foundations, Random Processes. D. Van Nostrand, Toronto – New York – London 1955
[7] D’Ottaviano, R. Cignoli, I., Mundici D.: Algebraic Foundations of Many-valued Reasoning. (Trends in Logic, Studia Logica Library, Vol. 7.) Kluwer Academic Publishers, Dordrecht 2000 MR 1786097 | Zbl 0937.06009
[8] Pták P., Pulmannová S.: Orthomodular Structures as Quantum Logics. (Fundamental Theories of Physics, Volume 44.) Kluwer Academic Publishers, Dordrecht 1991 MR 1176314
[9] Pulmannová S.: A note on observables on MV-algebras. Soft Computing 4 (2000), 45–48 DOI 10.1007/s005000050081 | Zbl 1005.06006
[10] Riečan B., Mundici D.: Probability on MV-algebras. In: Handbook of Measure Theory (E. Pap, ed.), North Holland, Amsterdam 2002, pp. 869–909 MR 1954631 | Zbl 1017.28002
[11] Studený M.: Probabilistic Conditional Independence Structures. Springer, London 2005
[12] Štěpán J.: Probability Theory. Mathematical Foundations (in Czech). Academia, Praha 1987
[13] Varadarajan V.: Geometry of Quantum Theory, Volume 1. Van Nostrand Reinhol, Princeton, N.J. 1968 MR 0471674
[14] Vejnarová J.: Conditional independence relations in possibility theory. Internat. J. Uncertainty Fuzziness Knowledge-Based Systems 8 (2000), 253–269 DOI 10.1142/S0218488500000186 | MR 1770487 | Zbl 1113.68536
[15] Vrábelová M.: On the conditional probability on product MV-algebras. Soft Computing 4 (2000), 58–61 DOI 10.1007/s005000050083 | Zbl 1034.60002
[16] Zadeh L.: Probability measures of fuzzy events. J. Math. Anal. Appl. 23 (1968), 421–427 DOI 10.1016/0022-247X(68)90078-4 | MR 0230569 | Zbl 0174.49002
Partner of
EuDML logo